kalalou (kalalou) wrote in vaginapagina,
kalalou
kalalou
vaginapagina

Canesten during or after antibiotics?

I'm on day 3 of a ten day course of heavy antibiotics, which was preceded by four days on a different antibiotic. The yeast infection is setting in, and I can tell that my usual regime (diet of buckets of yoghurt and yakult, + 10cc of plain yoghurt and a clove of garlic inserted at night for three nights) just isn't going to cut it this time. Two doctors have given me different advice about a treatment regime -- one said not to bother with clotrimazole cream + probiotics until after I'd finished this course, and the other said to start using pessaries or cream right away, every night during and for a week after the course.

Any advice? I was thinking about using the cream every second night just to keep symptoms at bay for the next week, and then every night for a week.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment